Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    5
  • views
    5768

9 days post accutane

bengalsfan13

291 views

I've been don for over a week, and unfortunately, I can see my skin breaking out again. Im only getting small zits, and they really dont look that bad, hardly noticable but still it sucks breaking out so early after getting off. A week ago I had my last accutane dermatologist appointment and he said a second course ould definately be an option if I felt I needed it, so hopefully I can get on it again laer this summer.

All in all, I'm really happy I did it. I dont think my skin will ever be as bad as it was, and Im confident that a second course will knock everything out. In my opinion, the side effects are overated.



1 Comment


Hey man, really good blog, really helpful, thanks!i'm currently on accutane 40mg a day for 4 months. interesting point you made about the showers. I take two hot showers per day and when i come out my face does seem irritated and red and dry. but i just use cetaphil moisturizer after and its fine. How did u wash yourself though if u don't shower lol?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×